# SDR UPS97824666

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE LWR SURFACE AT F/S 1240 FROM 32L-34R HAS CORROSION.  FABRICATED, AND INSTALLED REPLACEMENT SHEAR TIE FROM 34L TO 36 IAW SRM 53-2-0.
